Landucci, Mario
Boundary values of holomorphic functions and Cauchy problem for ¯ operator in the polydisc
Rendiconti del Seminario Matematico della Università di Padova, Tome 62 (1980) , p. 23-34
Zbl 0453.32005
URL stable : http://www.numdam.org/item?id=RSMUP_1980__62__23_0

Bibliographie

[1] L. Bers - F. JOHN - M. SCHECHTER, Partial differential equations, Lectures in Applied Mathematics, 3 (1957). Zbl 0514.35001

[2] H. Dym - H.P. Mckean, Fourier series and integrals, Academic Press, 1972. MR 442564 | Zbl 0242.42001

[3] G.M. Henkin, A uniform estimate for the solution of the ∂-problem in a Weil region, Uspehi Mat. Nauk, 26, no. 3 (159) (1971), pp. 211-212. Zbl 0224.35067

[4] L. Hormander, An introduction to complex analysis in several variables, Van Nostrand, Princeton N. Y., 1966. MR 203075 | Zbl 0138.06203

[5] M. Landucci, On the projection of L2(D) into H(D), Duke Math. Journal, 42, no. 2 (June 1975). MR 377097 | Zbl 0332.35047

[6] M. Landucci, Cauchy problem for ∂ operator in strictly pseudoconvex domains, Bollettino U.M.I., (5) 13-A (1976), 180-185. Zbl 0341.35024